# SDR QXEA2011062700461

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 11,145 hours, 12,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AFT SERVICE DOOR CLOSE OUT PLATE.  BLENDED CORROSION IAW 51-21-00-00-02.  REMOVED DAMAGED PART IAW SRM 51-42-90-02-01.  FABRICATED NEW PART IAW TASK CARD 6-53-994.  INSTALL NEW PART IAW SRM 51-42-90-02-01 AND 51-42-65-02-01.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM TASK 51-42-05-02-01.
